Macular Degeneration and Osteoporsis Medication: possible link?
I have Wet Age Related Macular Degeneration. My GP wants me to go back on Osteoporosis Medication. My research found studies done on a possible link between Biosulphates(Alendronate, Fossamax, etc.) and increase in Macular Degeneration. I researched because even though this condition (Macular Degen.) runs in my family, my left eye that had remained dry suddently turned and this happened about the same time frame of beginning Alendronate. My right eye had turned wet about 4 years prior. I receive injections in each. Right has remained stable so far but left has deterioated to where detail is impossible with that eye. I don’t want to chance doing more harm, especially to my one good eye. Has anyone experienced this or had any discussion with their Dr. regarding Ostoporosis Med. and the effect on Macular Degeneration? Thank you.